# SDR ASAA0140004

- Difficulty date: January 11, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT, FOUND EMERGENCY TRACK LIGHTS INOPERATIVE.  REPLACED BROKEN WIRES OPERATIONAL CHECKED NORMAL.  (M)
